×

zbMATH — the first resource for mathematics

Distributive lattices with a dual homomorphic operation. II. (English) Zbl 0511.06007

MSC:
06D30 De Morgan algebras, Łukasiewicz algebras (lattice-theoretic aspects)
08B15 Lattices of varieties
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Balbes and P. Dwinger, Distributive lattices, University of Missouri Press, Columbia, 1974. · Zbl 0321.06012
[2] J. Berman, Distributive lattices with an additional unary operation, Aequationes Mathematicae 16 (1977), pp. 165-171. · Zbl 0395.06007 · doi:10.1007/BF01836429
[3] G. Gr?tzer, Universal Algebra, rev. ed. Springer Verlag, 1979.
[4] B. J?nsson, Algebras whose congruence lattices are distributive, Mathematica Scandinavica 21 (1967), pp. 110-121. · Zbl 0167.28401
[5] J. Kalman, Lattices with involution, Transactions of the American Mathematical Society 87 (1958), pp. 485-491. · Zbl 0228.06003 · doi:10.1090/S0002-9947-1958-0095135-X
[6] H. Priestley, Representation of distributive lattices by means of ordered Stone spaces, The Bulletin of the London Mathematical Society 2 (1970), pp. 186-190 · Zbl 0201.01802 · doi:10.1112/blms/2.2.186
[7] H. Priestley, Ordered topological spaces and the representation of disributive lattices, Proceedings of the London Mathematical Society, Ser. 3, 24 (1972), pp. 507-530. · Zbl 0323.06011 · doi:10.1112/plms/s3-24.3.507
[8] H. Rasiowa, An algebraic approach to non-classical logics, North-Holland, Amsterdam (1974). · Zbl 0299.02069
[9] A. Urquhart, Distributive lattices with a dual homomorphic operation, Stadia Logica 38 (1979), pp. 201-209. · Zbl 0425.06008 · doi:10.1007/BF00370442
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.